Boska Tablets x20 Tablets
$66.48
$124.98
Description The combination of Paracetamol and Caffeine in Boska is designed to relieve pain quickly without leaving a bitter after taste. Boska is used for quick effective relief from headache, fever, and muscle ache. Boska is an effective pain and fever reliever with no bitter aftertaste. Uses: Boska can be recommended for fast & effective relief from: Headaches, Back pain, Neuralgia, Muscular aches, Cold & feverish conditions, Myalgia, Arthralgia, Post-partum pain and Post-operative pain Dosage: Adults: 2 tablets, 3-4times daily. Composition: Paracetamol 500mg Caffeine 30mg Paracetamol: Each tablet contains 500 mg of Paracetamol, which is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Caffeine: Each tablet also includes 30 mg of Caffeine, which is known to increase the effectiveness of Paracetamol.
Analgesic